# SDR HEEA955812

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft Spline
- Part number: 357950111452
- Condition: Worn
- Location: Transmission
- Part time: 1,593 hours
- Component: 206040004115
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TRANSMISSION 1500 HOUR INSPECTION FOUND SHAFT SPLINES WORN BEYOND LIMITS.  REPLACED WITH NEW SHAFT.
